# SDR DALA2025091906885

- Difficulty date: September 18, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 52,691 hours, 27,685 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, PAX CABIN SEAT TRACK Y1292 AT FR16 AND FR 20 WITH CORROSION.   REPLACED PAX CABIN SEAT TRACK BETWEEN FR16 AND FR20 AT Y1292 IAW A319 SRM 51-72-11-911. (1205452).
